Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 7 found articles
 
 
  Rheological behavior of a confined bead-spring cube consisting of equal Fraenkel springs
 
 
Title: Rheological behavior of a confined bead-spring cube consisting of equal Fraenkel springs
Author: A.I.M. Denneman
R.J.J. Jongschaap
J. Mellema
Appeared in: Journal of engineering mathematics
Paging: Volume 38 (2000) nr. 2 pages 14 p.
Year: 2000-08
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands